(75.101.220.230)
Users online: 2108    [ij] [ij] [ij] 
Email id
 

Research Journal of Science and Technology
Year : 2017, Volume : 9, Issue : 3
First page : ( 353) Last page : ( 354)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2017.00061.4

Mathematical modeling in Epidemiology

Sravanthi A. Ch.1,*, Lakshmi K. Venkata2, Jyothi K.T.N.1

1Department of Mathematics, Ideal College of Arts & Sciences, Kakinada

2Department of Physics, Ideal College of Arts & Sciences, Kakinada

*Corresponding Author E-mail: chandisravanthi@yahoo.com

Online published on 12 June, 2018.

Abstract

Mathematical modeling is a discipline, which deals with the study of infectious diseases in a population. The aim of epidemic modeling is to understand and if possible control the spread of the disease. In this paper I am trying to investigate the mathematical relation between immunity system and antigens. In this paper my intention is to prove in an individual an immunity system was playing important role in spreading diseases. Mathematical models have been applied to evaluate existing therapies and suggest novel therapies. This paper reviews the contributions of mathematical modeling to immunity system. These modeling have great potential in this field.

Top

Keywords

Mathematical modeling, Epidemic modeling, Immunology, Differential equation, susceptible.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
446,297,120 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.